[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]


this is a really interesting question. i have been dealing with chronic
major depression for awhile, and never really thought about it but it
became a BIG problem about the same time i started taking zestril, 10-12
years ago. it would be very surprising to me if there is a cause and
effect relationship here...but who knows? certainly not me.
I have been taking Zestril fo at least 5 years now and have recently
moved on to Coozar, The only symptoms I have noticed with any ACE
inhibitor is some dizziness depending on your blood pressures. I have
not read any material that suggests any depression with that drug. As
you say tho, who knows!  With the amount of drugs most of us D's take,
it's amazing that we can function at all with the possible interactions
the drugs may have with each other.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml